Breast Cancer Community
urinary incontinence
About This Community:

This patient support community is for discussions relating to breast cancer, biopsy, genetics, chemotherapy, hormone therapy, lumps, lumpectomy, lymph node dissection, lymphedema, mammograms, mastectomy, radiation therapy, reconstruction, and self exams.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

urinary incontinence

Since I have stopped wearing my estrogen patch due to breast cancer I often have urinary incontinence during the night.  I have read that some others have this problem after starting their chemo, but I have not yet started it.  I never had this problem until my diagnosis 4/5/13.  It is becoming increasingly  worse. :(  Also could it be a combination of the valium I use PRN and the sudden loss of all estrogen?


This discussion is related to Chemo and Incontinence?.
1 Comment
Blank
25201_tn?1255584436
First of all just the stopping of the Estrogen patch would not eliminate all the hormone in your body. You should either discuss this in detail with your Oncologist OR see someone dealing specifically with the incontinence problem. I suppose you are eliminating caffeine from your diet as this tends to be a problem that is often overlooked. Since this is just at night then it might have something to do with the Valium if you take it for the purpose of sleep.  Regards ....
Blank
Continue discussion Blank
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Breast Cancer Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top Breast Cancer Answerers
25201_tn?1255584436
Blank
japdip
587083_tn?1327123862
Blank
zouzi